White Spots from Steroid Creams

I got white marks by using steroid cream and everyday get new spots when exposed to sun. Please suggest me the solution for the fast recovery of my damaged skin.

Our reply

Thank you for writing. Yes, steroid creams can damage the skin and it may take a while to see improvements, however your body has an amazing ability to heal, so with patience and persistence you will begin to see improvement.

There are several things you may find helpful. First, I highly recommend my free eBook Clear Any Skin Problem Naturally which offers a simple five step program to help your skin to heal.

I recommend that you use non-toxic and gentle products that can also provide a layer of protection for you skin. The Cleure facial products are the least irritating that I know of, and the only line that also is free from both plant allergens and also irritating ingredients. They will be able to put a gentle, safe layer of protection for your skin so that it can heal.

Then you want to use something very gentle but that has the capability to help your skin to rejuvenate such as emu oil that also contains vitamin E. The Cleure emu oil is very light and will not clog pores, and is more pure than other brands I've tried.

You are not alone, some of our other visitors have had a similar experience with steroid creams. You will find some helpful suggestions here at this page How to Heal Skin Damage from Steroid Creams.

I hope this information is helpful, and I encourage you to stay in touch and let us know how you are doing.

Comments for White Spots from Steroid Creams

Click here to add your own comments

Feb 06, 2012
White Patches
by: Holly

I just read the above topic and just wanted to ask a question, i also have the white patches from using the steriod creams on my eczema, i have since stopped but the patches havent gone away. have a damaged the skin completely? will the tan return one day?
I have olive coloured skin so the white patches stand out.

Click here to add your own comments

Return to Skin Care Forums.